An abstract scheme for the examination of parabolic problems in noncylindrical regions
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1458-1469
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a12,
author = {S. G. Krein and G. I. Laptev},
title = {An abstract scheme for the examination of parabolic problems in noncylindrical regions},
journal = {Differencialʹnye uravneni\^a},
pages = {1458--1469},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a12/}
}
TY - JOUR AU - S. G. Krein AU - G. I. Laptev TI - An abstract scheme for the examination of parabolic problems in noncylindrical regions JO - Differencialʹnye uravneniâ PY - 1969 SP - 1458 EP - 1469 VL - 5 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_8_a12/ LA - ru ID - DE_1969_5_8_a12 ER -
S. G. Krein; G. I. Laptev. An abstract scheme for the examination of parabolic problems in noncylindrical regions. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1458-1469. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a12/